8 doctors weighed in:

What are symptoms of pristiq (desvenlafaxine) withdrawal?

8 doctors weighed in
Dr. John Moranville
Psychiatry
5 doctors agree

In brief: See your doctor

The question is why you ask this ap question.
You should discuss with your prescribing doctor before stopping the medication and can help you with a taper schedule if necessary. Anxiety, irritability, and recurrent depression may occur with abrupt withdrawal.

In brief: See your doctor

The question is why you ask this ap question.
You should discuss with your prescribing doctor before stopping the medication and can help you with a taper schedule if necessary. Anxiety, irritability, and recurrent depression may occur with abrupt withdrawal.
Thank
Dr. Heidi Fowler
Psychiatry
2 doctors agree

In brief: Taper off under

medical supervision.
Discontinuation Syndrome
Symptoms may include ^ sweating, nausea, diarrhea, dizziness, anxiety, irritability, agitation, fatigue, insomnia, unusual dreams, mood swings, headaches, confusion, ringing in ears, electrical shock/ zap sensations hypomania & seizures.

In brief: Taper off under

medical supervision.
Discontinuation Syndrome
Symptoms may include ^ sweating, nausea, diarrhea, dizziness, anxiety, irritability, agitation, fatigue, insomnia, unusual dreams, mood swings, headaches, confusion, ringing in ears, electrical shock/ zap sensations hypomania & seizures.
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
50 years in practice
56M people helped
Continue
111,000 doctors available